# SDR MASA200400308

- Difficulty date: June 4, 2004
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 7,091 hours, 6,543 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Part time: 7,091 hours, 6,543 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH 2758 CLT.  BAG FIRE EXTINGUISHER LIGHT W/N ILLUMINATE DURING FIRE TEST.  FOUND BOTH BAG COMPARTMENTS FIRE EXTINGUISHERS EXPENDED.  REPLACED BOTH EXTINGUISHERS.  224 CU IN P/N 33700027-1, S/N 39422D1, 360 CU IN P/N 34600073-1, S/N 19779F1.
